# SDR W8PA971266

- Difficulty date: July 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950WP
- Make and model: Boeing 737301
- Aircraft serial: 23229
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 890, LBL 25, WL 208, MECHANICAL DAMAGE ON SEAT TRACK.  ORIGINAL THICKNESS .503 INCH.  REMOVED AND REPLACED SEAT TRACK PER SRM 53-00-52.  (X)
